Show simple item record

Files in this item


Item metadata

dc.contributor.authorKempton, Thomas Michael William
dc.contributor.authorPersson, Tomas
dc.identifier.citationKempton , T M W & Persson , T 2015 , ' Bernoulli convolutions and 1D dynamics ' , Nonlinearity , vol. 28 , no. 11 , pp. 3921-3934 .
dc.identifier.otherPURE: 226674693
dc.identifier.otherPURE UUID: 08ea0a97-64fe-4b3e-b820-ff237e34a42c
dc.identifier.otherScopus: 84947559445
dc.identifier.otherWOS: 000366670600010
dc.description.abstractWe describe a family φλ of dynamical systems on the unit interval which preserve Bernoulli convolutions. We show that if there are parameter ranges for which these systems are piecewise convex, then the corresponding Bernoulli convolution will be absolutely continuous with bounded density. We study the systems φλ and give some numerical evidence to suggest values of λ for which φλ may be piecewise convex.
dc.rights© 2015, Publisher / the Author(s). This work is made available online in accordance with the publisher’s policies. This is the author created, accepted version manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at /
dc.subjectBernoulli convolutionsen
dc.subject1D dynamicsen
dc.subjectErgodic theoryen
dc.subjectTransfer operatorsen
dc.subjectQA Mathematicsen
dc.titleBernoulli convolutions and 1D dynamicsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of St Andrews.Pure Mathematicsen
dc.description.statusPeer revieweden

This item appears in the following Collection(s)

Show simple item record